If I have anything prescribed or otherwise that makes me ill I want to know why so nothing else takes the blame!
Having been diagnosed with Atrial Fibrilation I was prescribed Warfarin on the 5th June 2014 over time I started feeling unwell, my dose was increased from 5mg daily up to 6mg and randomly 7mg. My health did not improve so I queried the ingredients of Warfarin to which I received a response from the manufacturers technical department. One ingredient being called Pregelatinised starch which I queried further knowing that starch can also come from wheat etc etc here is the response I received today :
We have now received the below information regarding your query:
"Pregelatinised starch may be prepared from Maize starch, potato starch or rice starch. As such it is inadvisable for someone who is a coeliac to take tablets that contain pregelatinised starch"
I hope the above information is useful.
UK Technical Co-Ordinator
Almus Pharmaceuticals, 2 The Heights,